Hail, Baker
- When
- April 25, 4:20 PM EST
- Where
- Baker County, 4.06 mi SE of Taylor
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.390, -82.230
Penny size hail was observed along Highway 127 north of Highway 125.
Scattered pre-frontal severe thunderstorms impacted NE Florida during the afternoon and evening hours. Hail, wind damage and a lone tornado in Duval county occurred.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Scattered pre-frontal severe thunderstorms impacted NE Florida during the afternoon and evening hours. Hail, wind damage and a lone tornado in Duval county occurred.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 25, 1:43 PM EST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT SAT APR 25 2015
...TORNADO WATCH UNTIL 4 PM THIS AFTERNOON FOR NORTHERN PORTIONS
OF NORTHEAST FLORIDA...
.NEAR TERM /THROUGH SUNDAY/...
MOST OF THE ACTIVITY ACROSS SE GA HAS DECREASED FOR NOW...WITH
A LINE OF STRONG/SEVERE STORMS ALONG THE I-10 CORRIDOR. A TORNADO
WATCH REMAINS IN EFFECT FOR EXTREME NE FL UNTIL 4 PM. A FEW
SHOWERS ARE BEGINNING TO DEVELOP WHERE SKIES HAVE BROKEN
APPROACHING INTERIOR SE GA. HIGH RESOLUTION MODELS INDICATE
ADDITIONAL CLUSTERS/SMALL LINES OF STORMS INTO THIS EVENING...SO
WILL KEEP POPS RATHER HIGH UNTIL SUNSET...WITH ACTIVITY DECREASING
MID/LATE EVENING...AND MAINLY DRY CONDITIONS OVERNIGHT.
SUNDAY...A COLD FRONT WILL BEGIN SINKING SOUTH FROM THE TENNESSEE
VALLEY...WITH NO SIGNIFICANT SHORTWAVE CROSSING THE AREA...LEAVING
SEABREEZE/SMALL SCALE BOUNDARY INTERACTION AS THE MAIN TRIGGERS.
THUS...THINK THE OVERALL COVERAGE OF STORMS WILL BE SOMEWHAT
LESS THAN SATURDAY...WITH THE GREATEST RISK ACROSS NE FL. WILL
USE SCATTERED POPS FOR NE FL...WITH ISOLATED POPS FOR MOST OF
SE GA. A FEW STORMS COULD BECOME STRONG ONCE AGAIN AS SOME DEEP
LAYER SHEAR REMAINS PRESENT. ANOTHER VERY WARM AND HUMID DAY
IN STORE...WITH HIGHS IN THE UPPER 80S TO AROUND 90 FOR INLAND
LOCATIONS...AND LOWER/MID 80S COAST.
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
COLD FRONT SAGS SOUTH THROUGH SE GA AND STALLS ACROSS NE FL. THIS
WILL LEAD TO MAINLY DRY AND COOLER CONDS ACRS SE GA...WHILE AT
LEAST SCATTERED SHOWERS AND STORMS WILL LINGER ACROSS NE FL
THROUGH THE PERIOD...WITH RAINFALL AMOUNTS GENERALLY AROUND A
QUARTER OF AN INCH ACROSS NE FL...WITH HIGHER AMOUNTS IN HEAVIER
STORM ACTIVITY. MILD TEMPS ARE EXPECTED AHEAD OF FRONTAL PASSAGE
SUN NIGHT WITH 60S ACROSS SE GA AND NEAR 70 ACRS NE FL. COOLER MAX
TEMPS ARE EXPECTED ON MONDAY WITH HIGHS IN THE 70S ALONG THE COAST
AND SE GA IN THE NORTHEAST FLOW...AND LOWER 80S FURTHER INLAND.
MON NIGHT SHOULD FEATURE COOLER OVERNIGHT LOWS IN THE 50S ACROSS
SE GA AND LOWER TO MIDDLE 60S ACROSS NE FL.
.LONG TERM /TUESDAY THROUGH SATURDAY/...
TUE/WED...GFS/EURO MODELS STILL AT ODDS WITH SPECIFIC DETAILS...BUT
IN GENERAL EXPECT LOW PRESSURE ALONG WITH UPPER LEVEL ENERGY TO
DEVELOP ALONG FRONTAL BOUNDARY ACROSS THE NORTHERN GOMEX AND TRACK
ACROSS NORTH FLORIDA BY TUESDAY NIGHT. THIS WILL BRING SCATTERED
TO NUMEROUS SHOWERS AND STORMS...SOME OF WHICH COULD BE STRONG AND
BRING LOCALLY HEAVY RAINFALL. WIDESPREAD RAINFALL AMOUNTS OF 1-2
INCHES EXPECTED WITH ISOLATED HIGHER AMOUNTS IN STRONGER STORMS
AND ANY TRAINING ACTIVITY THAT MAY OCCUR. MAX TEMPS WILL REMAIN
NEAR CLIMO LEVELS IN THE UPPER 70S TO LOWER 80S...BUT WILL DEPEND
ON THE TRACK OF LOW PRESSURE.
THU/FRI/SAT...DRIER AND SEASONABLY COOLER CONDS WILL PUSH INTO THE
REGION DURING THE END OF THE WEEK INTO NEXT WEEKEND BEHIND THE
EXITING LOW PRESSURE AND TRAILING FRONTAL SYSTEMS. MAX TEMPS IN
THE 70S TO NEAR 80...WITH LOWS IN THE 50S INLAND AND NEAR 60 ALONG
THE COAST.
&&
.AVIATION...
MVFR TO IFR CONDITIONS IN SCATTERED/NUMEROUS TSTMS FOR JAX/CRG/VQQ
WILL PREVAIL THROUGH 21-22Z...WITH WIND GUSTS TO 30-35 KT
POSSIBLE. OTHERWISE...VFR WILL GENERALLY PREVAIL WITH VCSH/VCTS
FOR MORE ISOLATED ACTIVITY INTO THIS EVENING. VFR WILL PREVAIL
AREA WIDE LATER THIS EVENING THROUGH SUNDAY MORNING. SCATTERED
SHOWERS/TSTMS CAN BE EXPECTED SUNDAY AFTN...ESPECIALLY FOR THE
FL TERMINALS.
&&
.MARINE...
W/SW WINDS WILL CONTINUE TO INCREASE THIS EVENING...REACHING SCA
LEVELS OFFSHORE BY THE OVERNIGHT...WITH CAUTION FOR THE NEARSHORE
WATERS. WINDS WILL DECREASE SLIGHTLY SUNDAY AFTN...WITH WEST
WINDS 15 TO 20 KNOTS SUNDAY NIGHT AHEAD OF FRONT AND SEAS 3-5 FT.
WINDS WILL SHIFT TO THE NORTHEAST BEHIND THE FRONT ON MONDAY WITH
SPEEDS AROUND 15 KNOTS AND DO NOT EXPECT ANY ADVISORY HEADLINES
DURING THIS PERIOD. ONSHORE FLOW CONTINUES TUESDAY BELOW HEADLINE
LEVELS BEFORE BECOMING SOUTHERLY AHEAD OF NEXT LOW PRESSURE SYSTEM
MOVING OUT OF THE GOMEX ON WEDNESDAY...THEN BECOMING OFFSHORE
THU/FRI FOLLOWING THE LOW PRESSURE DEPARTURE. SPEEDS ALL LOOK TO
MAX OUT IN THE 15-20 KNOT RANGE FOR NOW WITH SEAS POSSIBLY INTO
THE 4-6 FT RANGE OFFSHORE WITH SCEC HEADLINES BUT NO ADVISORIES
EXPECTED AT THE MOMENT IN THE EXTENDED TIME FRAME.
RIP CURRENTS: MODERATE RISK TODAY. LOW RISK SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 89 64 79 / 40 20 10 0
SSI 70 86 66 74 / 50 20 10 10
JAX 72 90 68 80 / 50 30 20 30
SGJ 71 84 70 79 / 40 30 30 30
GNV 72 86 71 84 / 30 30 30 40
OCF 72 87 70 84 / 20 40 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT SUNDAY
FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL FROM 20 TO 60 NM.
&&
ALLEN/HESSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 PM EDT SAT APR 25 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-260930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 415 PM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORM WATCH FOR THE SUWANNEE VALLEY UNTIL 11 PM TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...SMALL CRAFT ADVISORY LATE THIS EVENING THROUGH SUNDAY MORNING OFFSHORE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THROUGH TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM TONIGHT FOR THE SUWANNEE VALLEY. A LINGERING LONG PERIOD OCEAN SWELL WILL KEEP A MODERATE RISK OF RIP CURRENTS IN PLACE AT AREA BEACHES. STRENGTHENING OFFSHORE WINDS LATE THIS EVENING WILL CREATE SMALL CRAFT ADVISORY CONDITIONS FOR THE OFFSHORE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST IN THE OFFSHORE COASTAL WATERS THROUGH SUNDAY MORNING. SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP ON SUNDAY AFTERNOON...PRIMARILY IN NORTHEAST AND NORTH CENTRAL FLORIDA. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...WITH DAMAGING WIND GUSTS...HAIL...AND FREQUENT LIGHTNING STRIKES BEING THE PRIMARY THREATS. A STRONG DISTURBANCE ALOFT WILL MIGRATE ACROSS THE SOUTHERN STATES LATE TUESDAY THROUGH WEDNESDAY. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ON MONDAY IN NORTHEAST FLORIDA AND REGION-WIDE ON TUESDAY IN ADVANCE OF THIS SYSTEM. SCATTERED TO NUMEROUS THUNDERSTORMS...POSSIBLY STRONG TO SEVERE...ARE POSSIBLE WEDNESDAY AS LOW PRESSURE MOVES OVER OUR AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON THROUGHOUT SOUTHEAST GEORGIA. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND SUNDAY AFTERNOON IN NORTHEAST AND NORTH CENTRAL FLORIDA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 AM EDT SAT APR 25 2015
GAZ135-136-251630-
WAYNE GA-APPLING GA-
1139 AM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN APPLING AND CENTRAL
WAYNE COUNTIES UNTIL 1230 PM EDT...
AT 1138 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF SURRENCY...MOVING EAST AT 50 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...BAXLEY...GARDI...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO TEMPORARY FLOODING OF ROADWAYS AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3190 8219 3191 8213 3186 8212 3182 8202
3179 8199 3179 8196 3167 8185 3165 8181
3166 8181 3161 8177 3158 8170 3156 8170
3154 8167 3148 8162 3144 8164 3184 8241
3194 8229
TIME...MOT...LOC 1538Z 287DEG 43KT 3186 8218
HESSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1224 PM EDT SAT APR 25 2015
FLZ020-021-GAZ162-251715-
HAMILTON FL-SUWANNEE FL-ECHOLS GA-
1224 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTH CENTRAL SUWANNEE
AND SOUTHWESTERN ECHOLS COUNTIES UNTIL 115 PM EDT...
AT 1223 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MADISON...MOVING EAST AT 50 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS...SUWANNEE SPRINGS...SUWANNEE RIVER STATE PARK...
BLUE SPRINGS AND CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3063 8314 3067 8313 3075 8286 3037 8277
3037 8319 3040 8318 3041 8318 3042 8322
3046 8322 3047 8324 3052 8324 3055 8326
3059 8326 3063 8328
TIME...MOT...LOC 1623Z 262DEG 45KT 3047 8332
GUILLETSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT SAT APR 25 2015
FLZ033-125-251900-
ST. JOHNS FL-COASTAL DUVAL FL-
218 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL COUNTY UNTIL
300 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAIG FIELD...OR NEAR ARLINGTON...MOVING SOUTHEAST AT 55 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...ARLINGTON...NEPTUNE BEACH...
SAN PABLO...LITTLE TALBOT ISLAND...PALM VALLEY...FORT CAROLINE...
CRAIG FIELD...SAWGRASS AND TALLYRAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHEASTERN
FLORIDA.
LAT...LON 3028 8162 3031 8165 3032 8168 3038 8167
3054 8156 3054 8152 3047 8141 3041 8141
3041 8143 3039 8145 3040 8147 3038 8148
3037 8145 3040 8142 3040 8139 3031 8139
3011 8134
TIME...MOT...LOC 1818Z 303DEG 46KT 3037 8155
PETERSONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT SAT APR 25 2015
FLZ033-252000-
ST. JOHNS FL-
325 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. JOHNS COUNTY
UNTIL 400 PM EDT...
AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DURBIN...OR 8 MILES EAST OF FRUIT COVE...MOVING EAST AT 40 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WORLD GOLF VILLAGE...NOCATEE...DURBIN AND GUANA RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2997 8132 2997 8138 2995 8152 3008 8158
3012 8135 2999 8132 2999 8133 3003 8135
3003 8136 3005 8137 3004 8137 2998 8133
2998 8132
TIME...MOT...LOC 1924Z 277DEG 33KT 3006 8148
ZIBURASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SAT APR 25 2015
FLZ020-GAZ162-252015-
HAMILTON FL-ECHOLS GA-
352 PM EDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES UNTIL 415 PM EDT...
AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JENNINGS...MOVING NORTHEAST AT 45 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS AND STATENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN
FLORIDA.
LAT...LON 3052 8320 3063 8313 3080 8311 3080 8285
3063 8279 3051 8280
TIME...MOT...LOC 1951Z 240DEG 49KT 3064 8307
ZIBURAThe Jacksonville radar (KJAX), 52 km away, was scanning. The volume nearest the first event began at 21:18 UTC.
9 thunderstorm wind, 3 hail, 1 tornado. Local standard time, as filed.
Penny size hail was observed along Highway 127 north of Highway 125.
A tree was blown down on Bob Burnsed Road.
A tree was blown down on County Road 250.
Carport was blown down onto power lines on Frenda Road.
A tree was blown down on a power line at Deer Creek Lane and County Road 23A.
Penny size hail was reported near Whitehouse.
Trees were blown down along Normandy Blvd.
Quarter size hail was observed along Normandy Blvd.
The tornado moved ashore and pushed just south of Hendricks Elementary snapping trees and power lines. Several structures were impacted by falling trees and limbs. Initial damage was tightly clustered with a path of approximately 200 yards. As the tornado crossed Phillips Highway several businesses sustained roof damage. Trailers in the Pine Oaks mobile home park were damaged as well. The tornado began to track more southeast as it passed I-95 and widened to 350 yards as it neared Englewood High School. At about 5:58 pm, the tornado began to weaken and dissipate. A wide swath of straight line winds continued to cause damage farther to the south and east of the path until shortly after 6 pm. The path width varied from 200-350 yards along a 3.45 mile path. The tornado lasted 5-6 minutes with the maximum wind speeds reached 104 mph.
Trees and transformers were blown down near San Jose Blvd and Emerson.
Numerous trees were blown down and a patio roof was ripped off.
A wind gust of 70 mph was estimated along Hodges Blvd. north of Bulter Blvd. Numerous large tree limbs were blown down.
Numerous large tree limbs were blown down and part of a gas station awning was blown off.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2015Every state in 2015This day in weather historyThe tornado archive for Florida, 2015Warnings in Florida, April 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568615, 568683, 568684, 568685, 568686, 568618, 568691, 568692, 568682, 568687, 568688, 568689, 568690.